MAUDE Adverse Event Report: BECTON DICKINSON AND COMPANY BD BIOSCIENCES BD FACSCANTO¿ II FLOW CYTOMETER; COUNTER, DIFFERENTIAL CELL

BECTON DICKINSON AND COMPANY BD BIOSCIENCES BD FACSCANTO¿ II FLOW CYTOMETER; COUNTER, DIFFERENTIAL CELL
Catalog Number 338960
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.D.4.Medical device expiration date: na h3 other text : see h10.
 
Event or Problem Description
It was reported that while using bd facscanto ii cytometer 4/2 system ivd failed to start up.There was no report of user impact.The following information was provided by the initial reporter: "this error happened on startup.Customer had completed a long clean on the instrument, but it still fails, wet cart pressure appears to be low.Requesting fse onsite to repair.Customer stated that she can hear an odd noise when starting the system and she is getting an e011 error." "mdr safety checklist - error messages (case): 1.Is this facspresto or facscount? if yes, no further questions required.If no, go to question #2.:no.2.Did the instrument display an error message? if yes, go to question #3.If no, no further questions required.:yes.3.Were patient samples run on the instrument after an error message was displayed? if yes, go to patient samples checklist.If no, no further questions required.:yes".
 
Additional Manufacturer Narrative
Investigation summary: based on the investigation results, the reported issue of obtaining an e011 error code and failing at startup was confirmed.Investigation results that were performed on the indicated failure mode were the following: the complaint trend and service notes were reviewed.The potential cause for the customer obtaining an e011 error code and failing at startup was due to a worn fluidic manifold in the wetcart.The issue was resolved after the part was replaced.No further problems were noted and the instrument was confirmed to be functioning as expected.Although the instrument was used for diagnostic testing, the issue was resolved before the patient sample results were used for any diagnosis or treatment.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that while using bd facscanto ii cytometer 4/2 system ivd failed to start up.There was no report of user impact.The following information was provided by the initial reporter: "this error happened on startup.Customer had completed a long clean on the instrument, but it still fails, wet cart pressure appears to be low.Requesting fse onsite to repair.Customer stated that she can hear an odd noise when starting the system and she is getting an e011 error." "mdr safety checklist - error messages (case) 1.Is this facspresto or facscount? if yes, no further questions required.If no, go to question #2.:no.2.Did the instrument display an error message? if yes, go to question #3.If no, no further questions required.:yes.3.Were patient samples run on the instrument after an error message was displayed? if yes, go to patient samples checklist.If no, no further questions required.:yes.".

Brand Name
BD FACSCANTO¿ II FLOW CYTOMETER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON DICKINSON AND COMPANY BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON DICKINSON AND COMPANY BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key18421982
Report Number2916837-2023-00234
Device Sequence Number7965171
Product Code GKZ
UDI-Device Identifier00382903389605
UDI-Public(01)00382903389605
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K062087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number338960
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2023
Supplement Date Received by Manufacturer07/09/2024
Initial Report FDA Received Date12/29/2023
Supplement Report FDA Received Date07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown